# SDR USAA040121

- Difficulty date: April 9, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 36,733 hours, 14,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Part time: 36,733 hours, 14,723 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE PLATE APPROX. 6 INCHES IN LENGTH BY 2 INCHES IN WIDTH AT BS 1401 BETWEEN S29L AND S29R. TRIM OUT CORRODED AREA, SPLICED IN NEW SECTION WITH EXTERNAL REPAIR SPLICE PER EA 78190.  CORROSION LEVEL 1, TASK NR C52-155-02.  (M)
